# SDR GTIA2023062237283

- Difficulty date: June 22, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N943NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10563
- Aircraft time: 6,859 hours, 2,792 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT ON DESCENT THROUGH 15,000 FT ISOLATED PACK 2. -PERFORMED AIR QUALITY EVENT OF TROUBLESHOOTING FOUND PACK 2 CAUSE OF ODOR. IAW TSM 05-50-00-81-831. SEE LOG PAGE 3049953-2 FOR CORRECTIVE ACTION. NO OTHER ODOR PRESENT.
